Skip to main content

Toms receives Canadian prize


Andrew Toms

Prof. Andrew Toms and Wilhelm Winter of the University of Nottingham were awarded the 2010 G. de B. Robinson Award of the Canadian Mathematical Society for their article "Z-stable ASH algebras" (Canad. J. Math. 60 (2008), 703-720).

The G. de B. Robinson Award is a prize sponsored by the Canadian Mathematical Society to honor the best paper of the two CMS scientific journals in a two-year period. For the 2010 award, the mandate was papers in the Canadian Journal of Mathematics in 2008 and 2009.

Department of Mathematics, Purdue University, 150 N. University Street, West Lafayette, IN 47907-2067

Phone: (765) 494-1901 - FAX: (765) 494-0548  Contact Us

© 2024 Purdue University | An equal access/equal opportunity university | Copyright Complaints

Trouble with this page? Disability-related accessibility issue? Please contact the College of Science.

Maintained by Science IT